| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the haptic was crimped.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the haptic crimp noted upon opening.